# SDR DALA2018100905984

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON RT DOOR LOWER SILL UPPER SURFACE BTW 1653-1669 AT AFT WET AREA. CORROSION LEVEL 2; FOR EXCESSIVE CORROSION IN (SUPPORT AND CLIP) RT LOWER DOOR SILL SUPERIOR SURFACE BTW 1653-1669 IS REPLACED BY DWG 146N5246 REV A AND SRM 51-40-02 PAR 4 AND 7.
